Regular $G$-spaces of H. Busemann
Doklady Akademii Nauk, Tome 314 (1990) no. 1, pp. 114-118
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_1_a26,
author = {A. V. Pogorelov},
title = {Regular $G$-spaces of {H.} {Busemann}},
journal = {Doklady Akademii Nauk},
pages = {114--118},
year = {1990},
volume = {314},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_1_a26/}
}
A. V. Pogorelov. Regular $G$-spaces of H. Busemann. Doklady Akademii Nauk, Tome 314 (1990) no. 1, pp. 114-118. http://geodesic.mathdoc.fr/item/DAN_1990_314_1_a26/